# SDR SIMA3654

- Difficulty date: December 30, 2000
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: NTA118513
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 5379 - CREW REPORTED HUMMING SOUND FROM NOSE AREA IN FLIGHT.  POST FLIGHT INSPECTION REVEALED RIGHT NOSE GEAR DOOR DAMAGED CAUSED BY DOOR ATTACH ROD BROKEN.  REMOVE THE RIGHT AFT NOSE GEAR DOOR PER CDL32-4.  MAINTNANCE REMOVED AND REPLACED THE ATTACH ROD IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
